# SDR AALA201701179007

- Difficulty date: January 15, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 75,654 hours, 11,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: F5347821220300
- Condition: Corroded
- Location: Frames 75-76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON AT -Y794.3 BETWEEN FR 75 AND FR 76. REPLACED LONGERON PER SRM 53-41-14, SRM 51-42-11 AND SRM 51-44-11.
